library@usd.ac.id
Logo Universitas Sanata Dharma Repositori USDUniversitas Sanata Dharma Yogyakarta

Fractional integral operators and olsen inequalities on nonhomogeneous spaces

Detail Tugas Akhir

Fractional integral operators and olsen inequalities on nonhomogeneous spaces

Suryawan, Herry Pribawanto (2010) Fractional integral operators and olsen inequalities on nonhomogeneous spaces. The Australian Journal of Mathematical Analysis and Applications, 1 (1). pp. 1-6. ISSN 1449-5910

Berkas Tugas Akhir

PDF
Text
2190_paper+AJMAA.pdf

Informasi Item

Item Type Article
Subjects Q Science > QA Mathematics
Divisions Faculty of Science and Technology > Department of Mathematics
Date Deposited 18 May 2016 03:54
Last Modified 18 May 2016 03:54
URI https://repository.usd.ac.id/id/eprint/5048

Actions (login required)

View Item
View Item
Repositori USDPerpustakaan Universitas Sanata Dharma

Telusur

Layanan

Informasi

  • Kampus 2Jl. Affandi, Mrican, Caturtunggal, Kec. Depok, Kabupaten Sleman, Daerah Istimewa Yogyakarta 55281
  • PelayananSenin–Jumat, 07.30–21.00 WIB
    Sabtu, 08.00–12.30 WIB
    Libur kampus tutup.
© 2026 Perpustakaan Universitas Sanata Dharma. Hak cipta karya tetap pada penulis masing-masing. KebijakanOAI-PMHRSSDijalankan dengan EPrints